# SDR RAIA00109008

- Difficulty date: September 20, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 28,582 hours, 28,651 cycles
- Engine: Pwa PW120
- Engine time: 10,171 hours, 11,619 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34406
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL-LEFT ENGINE WILL NOT START.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE IGNITORS.
